# SDR AALA201606209009

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 73,487 hours, 10,830 cycles
- System (JASC): 2330 · Entertainment System
- Part: Server
- Part number: RDFA107101
- Part serial: F142841
- Condition: Defective
- Location: Cabin
- Part time: 16,683 hours, 2,401 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT CREW REPORTED THAT WHILE DESCENDING THROUGH 200000 FEET, VIDEO SCREENS IN ECONOMY WERE BLINKING ON AND OFF AND F/A`S DETECTED AN ODOR RESEMBLING DIRTY SOCKS.  POWER TO VIDEO SYSTEM WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 CONTENT SERVER UNIT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 23-32-00.
